MathSciNet Relay Station
MathSciNet bibliographic data
MR2354207 14F05 (14J32 14N20 18E30)
Kuznetsov, Alexander Homological projective duality. Publ. Math. Inst. Hautes Études Sci. No. 105 (2007), 157–220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement